# SDR USAA991097

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Creasebeam
- Condition: Corroded
- Location: Bs 290-344
- Part time: 38,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND SEVERAL CORRODED AREAS AT BS 290 TO BS 344, RBL 57, WL 208.1 CREASEBEAM INNER CHORD ANGLE.  CORROSIN LEVEL 2, CORROSION TASK NR C53-107-02.  REPAIRED Z-ANGLE PER SRM 51-30-01.  (M)
